# SDR ASAA2013061195258

- Difficulty date: June 11, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C33021123
- Condition: Dented
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 2468Y TOPSIDE HAS NUMEROUS DENTS AND CRUSHED, MISSING CRACKED HONEYCOMB CORE.   ACFT GROUNDED.   REPAIRED FLOOR PANEL IAW SRM 53-00-50, PAR 36, PGS 1 AND 2.
